# SDR AU960653

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- Propeller: Mcauly 3AF32C87
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 512203112
- Condition: Corroded
- Location: Outer Wing Sys
- Component: Cessna, RHSPARCAP
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH WING SPAR CAPS PNO 5122031-1 (LH) AND PNO 512203-2 (RH)CORRODED IN AREA OF NACELLE FUEL TANKS - WING SKINS AND CHANNELS ALSO CORRODED
